# SDR CA180823005

- Difficulty date: August 20, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 19,897 hours
- Engine: Ge CF348E5
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Contactor
- Part number: 59144802
- Condition: Burned
- Location: Hyd Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

(CAN) FLIGHT CREW REPORTED THAT HYD LOW PRESS INDICATION ON EICAS AND CB TRIPPED AFTER PUSH BACK.  MAINTENANCE INVESTIGATED AND FOUND ONE OF CONTACT ON HYD NR 2 PUMP CONTACTOR SHORTED IN LICC.  LICC WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE. (TC# 20180823005)
